MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CONTINUUM TRABECULAR METAL; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

ZIMMER BIOMET, INC. CONTINUUM TRABECULAR METAL; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Catalog Number 00875704801
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Aseptic loosening (4883)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A2: date of birth in 1953.D6a: implanted in 2025.D10: cat# 00877500832, lot# 320788: bioloxâ® delta ceramic taper liner.Cat# 00877503201, lot# 3234103: bioloxâ® delta, ceramic femoral head.G2: foreign: event occurred in south korea.The product has been received by zimmer biomet and the investigation is in process.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a left hip revision due to pain, ambulation difficulties, and acetabular fixation failure.The patient reported severe pain and they were unable to walk.The stem was retained and all other components revised.Attempts have been made and no further information has been provided.

Brand Name
CONTINUUM TRABECULAR METAL
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24926210
Report Number0001822565-2026-01324
Device Sequence Number21499733
Product Code JDI
UDI-Device Identifier00889024151314
UDI-Public(01)00889024151314(17)300908(10)64752942
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00875704801
Device Lot Number64752942
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight88 LB
Patient RaceAsian